# SDR CA000419007

- Difficulty date: April 10, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-31T
- Aircraft time: 14,293 hours
- Engine: Pwa PT6A28
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN535A
- Condition: Broken
- Location: Mlg Whell
- Component: Mlg Wheel, Cleveland, 40106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT INSPECTION MAINTENANCE PERSONNEL DISCOVERED SHEARED WHEEL BOLTS ON R/H MLG WHEEL ASSY.  INSPECTION REVEALED 4 OUT OF 8 OF THE 5-35A BOLTS WERE BROKEN.  THREE OF THE 4 BROKEN BOLTS REMAINED IN THE WHEEL ASSY. AND 1 HAD DEPARTED THE A/C.DAMAGE TO THE TORQUE PLATE OCCURRED WHEN THIS BOLT WORKED OUT.
